International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 219-228

Stability of ψ-additive mappings: applications to nonlinear analysis

George Isac1 and Themistocles M. Rassias2

1Department of Mathematics and Computer Sciences, Royal Military College of Canada, Ontario, Kingston K7K 5L0, Canada
2Department of Mathematics, University of La Verne, P O Box 51105, Kifissia, Athens 14510, Greece

Received 5 April 1994; Revised 22 December 1994

Copyright © 1996 George Isac and Themistocles M. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Hyers-Ulam stability of mappings is in development and several authors have remarked interesting applications of this theory to various mathematical problems. In this paper some applications in nonlinear analysis are presented, especially in fixed point theory. These kinds of applications seem not to have ever been remarked before by other authors.